# SDR UIEA2012090200375

- Difficulty date: August 31, 2012
- Submitted: September 2, 2012
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 58,813 hours, 10,116 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX,  FOUND A CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE, APPROX AT 3 O'CLOCK POSITION (RT SIDE) ON THE NR 2 ENGINE. THE CRACK IS APPROX 3" LONG AND IS 1" FROM AFT SIDE OF EXHAUST SLEEVE JUST IN FRONT OF NAC STA 361.923 .  IAW SRM 54-41-30 THE DISTANCE BETWEEN THE CRACK AND THE EDGE IS OUT OF LIMITS.  DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACK WITH A 0.125" DIAMETER HOLE, DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL OF THE PART WITHIN 50 FC (FLIGHT CYCLES).
